# SDR SWIA200819604

- Difficulty date: February 15, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 9,532 hours, 8,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF STA 621 MOST OUTBOARD FLOOR FRAME IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER CRJ200 REO 601R 53-61-117 REV C DATED 2004-AUG-25.
